Document Type : Research Paper


1 Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq

2 Department of Mathematics and Computer Applications, College of Sciences, Al-Nahrain University, Jadriya, Baghdad, Iraq


The homotopy analysis method may be considered as one of the most important and efficient methods for solving several problems in mathematics with different operators, linear and nonlinear, ordinary or partial differential equations, integral equations, etc. In this paper, the main objective is to introduce random ordinary differential equations with multi fractional derivatives, in which the homotopy analysis method is used to find the approximate solution of such equations with different generations of the Weiner process or Brownian motion. In addition to that, the convergence analysis for such equations is studied and proved, as well as, stating and proving the existence and uniqueness theorem. Three examples are considered (for linear, multi-fractional order and nonlinear equations) in order to check the validity and applicability of the proposed approach. These examples are simulated using computer programs written in Mathcad 14 computer program and the results are sketch using Microsoft Excel. The results show that the examples solutions are vary with respect to the stochastic process generation which are nowhere differentiable, as it is expected.


Main Subjects

  • A Sami, B., & MSM, N. (2009). Direct Solution of nth-Order IVPs by Homotopy Analysis Method. International Journal of Differential Equations.‏
  • Abdulsahib, A. A. (2019). Numerical Solution of Random Differential and Integral Equations. Ph.D. Thesis, Department of Mathematics, College of Education, Al-Mustansiriyah University.‏
  • Al-Hayani, W., & Fahad, R. (2019). Homotopy Analysis Method for Solving Initial Value Problems of Second Order with Discontinuities. Applied Mathematics, 10(06), 419.‏
  • Armand, A., & Mohammadi, S. (2014). Existence and uniqueness for fractional differential equations with uncertainty. Journal of Uncertainty in Mathematics Science. 2014(. Article ID jums-00011). 1-9.‏
  • Delbosco, D., & Rodino, L. (1996). Existence and uniqueness for a nonlinear fractional differential equation. Journal of Mathematical Analysis and Applications, 204(2), 609-625.‏
  • Fadhel, F. S., Abdulsahib, A. A., & Abid, S. H. (2021). Solution of random ordinary differential equations using Laplace variational iteration method. Italian Journal of Pure and Applied Mathematics, N.46, 71-81.‏
  • Fareed, A. A., El-Zoheiry, H. H., El-Tawil, M. A., El-Beltagy, M. A., & Hassan, H. N. (2013). Solving nonlinear stochastic diffusion models with nonlinear losses using the homotopy analysis method. J. Applied Mathematics.5(1).
  • Hashim, I., Abdulaziz, O., & Momani, S. (2009). Homotopy analysis method for fractional IVPs. Communications in Nonlinear Science and Numerical Simulation, 14(3), 674-684.‏
  • Hemeda, A. A. (2014). Modified homotopy perturbation method for solving fractional differential equations. Journal of Applied Mathematics, 2014.‏ Article ID 594245.1-9.
  • Hussain, A. K., Rusli, N., Fadhel, F. S., & Yahya, Z. R. (2016, October). Solution of one-dimensional fractional order partial integro-differential equations using variational iteration method. AIP Conference Proceedings 1775, 030096.
  • Khani, M. H., Rashidinia, J., & Borujeni, S. Z. (2015). Application of Different H(x) in Homotopy Analysis Methods for Solving Systems of Linear Equations. Advances in Linear Algebra & Matrix Theory, 5(03), 129.‏
  • Kloeden P. E., & Platen E. (1995). The numerical solution of stochastic differential equations. 2nd Edition, V.23, Application of Mathematics, New York, Springer-Verlag, Berlin.
  • Liao, S. (2011). Homotopy analysis method in nonlinear differential equations. Beijing: Higher education press.‏153-165.
  • Lupulescu,V., & Ntouyas, S. K. (2012). Random fractional differential equations. Int. Electron. J. Pure Appl. Math, 4(2), 119-136.‏
  • Mohamed, M. S. (2014). Application of optimal HAM for solving the fractional order logistic equation. Applied and computational mathematics, 3(1), 27-31.
  • Oldham, K. B., & Spanir, J. (1974). The Fractional Calculus, Academic Press, New York.
  • Rashwan, R. A., & Hammad, H. A. (2017). A solution of nonlinear fractional random differential equation via random fixed-point technique. Journal of Linear and Topological Algebra, 6(4), 277-287.
  • Sabatier, J., Lanusse, P., Melchior, P., & Oustaloup, A. (2015). Fractional order differentiation and robust control design. Intelligent systems, control and automation: science and engineering, 77, 13-18.‏
  • Soong, T. T. (1973). Random differential equations in science and engineering, Academic Press, 1st Edition. V.103.
  • Vu, H., & Hoa, N. G. O. (2020). On initial value problem of random fractional differential equation with impulses. Hacettepe Journal of Mathematics and Statistics, 49(1), 282-293.‏
  • Wahab, H. A. (2016). The exact solutions of nonlinear problems by Homotopy Analysis Method (HAM). Computational Ecology and Software, 6(2), 41.‏
  • Zhu, T. (2019). Existence and uniqueness of positive solutions for fractional differential equations. Boundary Value Problems, 2019